Probiotics themselves are organisms that live on the walls of your intestinal tract. Unless you're taking odd ones that aren't there normally, such as soil organisms, it's hard to see how they can be a problem. They either find a home or they pass through. But this product might also contain B vitamins, and it's possible one of these is a problem for you. You're also taking a product made by a company that knows nothing about probiotics -- this is a mainstream pharmaceutical company that mostly makes antacids and such. What you want are probiotics made by a probiotics company or a company that specializes in natural medicine that you trust and that you keep refrigerated and are bought from the refrigerated section of the store. The problem with buying things from mainstream pharmaceutical companies is that they almost always add coloring agents and fillers and binders that might be your problem. Your reaction is odd, so I'm thinking it might be something added that your system isn't happy with. Go to your best local health food store and buy a better, cleaner product and see if you get better results. But you don't state why you started taking this product, and the reason defines which probiotics you might benefit from and whether than alone is likely to help you.
Cardioviva is an excellent product
It could be a Jarisch–Herxheimer reaction. It happens when bad bacteria die off and release an endotoxin-like product. If large quantities of bad bacteria are dying off it can make you feel like crap. Pro-biotics can cause bad bacteria to die off and be replaced by good bacteria. This process usually doesn't last very long but if this has been going on for an extended amount of time it might be worth going in to see a doctor.